$225.00 – $450.00
It is available from Mylan, and it is the first and only fentanyl patch with intermediate dosage strengths of 37.5 mcg/hour, 62.5 mcg/hour, and 87.5 mcg/hour. It features blueprint for better visibility. Mylan Fentanyl Patch (15 Patches Per Package)
Mylan Fentanyl Patch is for managing pain in patients who are opioid-tolerant, severe enough to need daily, around the clock long-term opioid treatment, where alternative treatment methods are not adequate.
Those taking opioid drugs
Due to addiction risks, abuse, and misuse with opioids, even at the doses recommended, and due to the higher risks of overdosing and even death, we should reserve Mylan Fentanyl patch use only for people who alternative options are inadequate to offer adequate pain management, ineffective or not tolerated.
Mylan Fentanyl patch is transitioning from white –blue colored print on recent manufactured patches. During this transition, you can expect the patch to come in either white or the new blueprint. The reason for the change is making the patch more visible on the skin and does not affect the patch effectiveness.
Patients do not need cards, coupons, or forms while purchasing Mylan Fentanyl patch. Eligible patients and those who have commercial insurance can pay as low as $10 to get the patch in moderate dose strength. Note that restrictions can apply to every patient.
Note that Mylan Fentanyl patch can lead to addiction, abuse, and misuse, life-threatening respiratory depression, neonatal opioid withdrawal syndrome, accidental exposure, cytochrome p450 3a4 interaction, risks from concomitant use with benzodiazepines or other CNS depressants and risk of increased Fentanyl absorption with the application of external heat.
Overdosing or misusing this drug can cause addiction and even death. Before prescribing this medication, a doctor should make sure he or she has accessed each patients risk to the Mylan Fentanyl patch. The doctor should also monitor the patient closely for development of unusual conditions and behavior.
Mylan Fentanyl patch can cause respiratory depression, and the doctor should monitor the patient closely especially following a dose increase.
Patients should not that accidental exposure especially to kids can cause a fatal Fentanyl overdose. Most deaths because of Fentanyl patches have occurred due to accidental exposure. Patients should strictly adhere to the recommended disposal and handle instructions to prevent accidental exposure.
12 mcg/hr, 25 mcg/hr, 37.5 mcg/hr, 50 mcg/hr, 62.5 mcg/hr, 75 mcg/hr, 87.5 mcg/hr, 100 mcg/hr